Author Topic: Z-Drug Support Group (Lunesta, Imovane, Zimovane, Ambien, Sonata, Zopiclone)  (Read 234809 times)

[Buddie]

Have a great day Team Z! Yes it is hot, [...]. Stay cool and hydrated.
Love to all.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...],

I'm sorry you aren't feeling well and hope your heat gets lower very soon. I think you are smart to hold your taper until the air cools down.  Take [...] care.

[...] Den, how are you? 

I'm doing pretty well for the past 7 days...not perfect but pretty well and I'm grateful. 

I wish [...] sleep and [...] days for all here.

Helen
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Helen this is so awesome to read you致e had 7 consecutive days of feeling pretty [...]! That is a [...] sign that your brain is healing well. You池e very smart to not go overboard. I知 so happy for you. I tried to walk yesterday and it was a no go . Well, today I値l try again. Honestly I知 not as bad as last weekend so I知 counting my blessings. Onward we go to heal and be free of this crazy roller coaster.
Always my love to you ❤️🌹

Hugs to you too [...], Mari and all Team Z in the background just reading.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Helen this is so awesome to read you致e had 7 consecutive days of feeling pretty [...]! That is a [...] sign that your brain is healing well. You池e very smart to not go overboard. I知 so happy for you. I tried to walk yesterday and it was a no go . Well, today I値l try again. Honestly I知 not as bad as last weekend so I知 counting my blessings. Onward we go to heal and be free of this crazy roller coaster.
Always my love to you ❤️🌹

Hugs to you too [...], Mari and all Team Z in the background just reading.

[...], I'm sorry you couldn't walk yesterday. Gosh, I hate that. But it's [...] you notice it was [...] than the weekend before. Let's leave yesterday in the rubbish bin and move on to today where I hope things go [...] for you.  I'm here pulling for you!

Thanks for cheering me on.  Still no Drunk Capt Sparrow around here. 

Helen
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

How wonderful Helen that Captain Jack walked the plank!

 :highfive: :highfive: :highfive: :highfive: :highfive:

I pray he doesn稚 come back! Thanks for the encouragement. And yes you know me, I知 not giving up. I値l go walking today and will succeed!  :thumbsup:

Enjoy your day dear friend
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Ha Zzers, I still have really tough days. Outdoors the temperature has gone down, indoors it is still 25/26 degrees. When the indoor temperature will lower too, I will do my next taper step. Now it is time to visit my father for an evening meal. Hugggggggs [...]  :smitten: :smitten: :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi all,

I am stuck with my taper and REALLY struggling with the interdose withdrawals. And I'm talking way more than "this feels uncomfortable". Intrusive thoughts, SI, brain feels like it's being pulled apart, can't think straight, can't see straight, DP/DR, vertigo - it's really quick extreme.

How do people manage the interdose withdrawals? It's halted my taper because I'm seriously not functioning.

Or is it at this point that a swap over to a longer acting benzo like Valium is called for?

I've made it to 2.87mg. But as soon as I go lower, it becomes truly unbearable.

Would love some guidance on this.

[...] x
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi all,

I am stuck with my taper and REALLY struggling with the interdose withdrawals. And I'm talking way more than "this feels uncomfortable". Intrusive thoughts, SI, brain feels like it's being pulled apart, can't think straight, can't see straight, DP/DR, vertigo - it's really quick extreme.

How do people manage the interdose withdrawals? It's halted my taper because I'm seriously not functioning.

Or is it at this point that a swap over to a longer acting benzo like Valium is called for?

I've made it to 2.87mg. But as soon as I go lower, it becomes truly unbearable.

Would love some guidance on this.

[...] x

What are you tapering?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi all,

I am stuck with my taper and REALLY struggling with the interdose withdrawals. And I'm talking way more than "this feels uncomfortable". Intrusive thoughts, SI, brain feels like it's being pulled apart, can't think straight, can't see straight, DP/DR, vertigo - it's really quick extreme.

How do people manage the interdose withdrawals? It's halted my taper because I'm seriously not functioning.

Or is it at this point that a swap over to a longer acting benzo like Valium is called for?

I've made it to 2.87mg. But as soon as I go lower, it becomes truly unbearable.

Would love some guidance on this.

[...] x

What are you tapering?

Putting your medication history into your signature will help others see your situation at a glance instead of having to read back through your posts, here are the instructions. Add your history/signature
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]


What are you tapering?
[/quote]

Zopiclone - sorry - forgot to put that in there.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.